# SDR DALA2022060603946

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 66,740 hours, 21,740 cycles
- Engine: Pwa PW2037
- Engine time: 53,821 hours, 19,818 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Condition: Fault Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 (MISC/DE) A/T DISCONNECTED SERVAL TIMES ON FINAL APPROACH, VARIOUS EICAS MESSAGES ON, FINALLY LEFT GEN OFF. AFTER STARTING APU ONLY L GEN OFF EICAS REMAINED. CORRECTIVE ACTION: T/S REPLACED L GCU PER B757 AMM 24-22. OPS CK GOOD. C/W STEP 1-4 OF NO GO ODI PREVENTION REMOVED AND REPLACED LT ENG IDG PER B757 AMM 24-11. OPS AND LK CK GOOD. INSTALLED SERVICEABLE FEEDER HARNESS.
